# SDR SWAA2025042955291

- Difficulty date: April 19, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY PANEL EMERGENCY LIGHT IS DAMAGED.<[01] FAULT WAS RAISED IN ERROR AND IS BEING CLOSED;[02] VERIFIED CORRECTIVE ACTION 1
